# SDR DALA2016112909387

- Difficulty date: September 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 110,477 hours, 20,770 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809 BULKHEAD LT FORWARD OUTER FRAME CRACKED.   REPAIRED.
